# SDR AALA200802589

- Difficulty date: September 30, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 50,470 hours, 25,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME IN AFT ACCESSORY AT TAIL CONE ALIGNMENT PIN BELOW MAINTENANCE LIGHT SWITCH WAS CRACKED.  INSTALLED DOUBLER IN ACCORDANCE WITH ESO 80559 DATED 30 SEP 2008.
